Limit search to items available for checkout
E-PERIODICAL
Title Numerical methods for partial differential equations (Online)
Numerical methods for partial differential equations [electronic resource].
Imprint [New York, N.Y.] : Wiley

Copies/Volumes

LOCATION CALL # STATUS
 Internet  Electronic Journal    AVAILABLE
Note Available only to authorized UTEP users.
Also issued in print.
Mode of access: World Wide Web.
Description based on: Vol. 13, issue 1 (Jan. 1997); title from contents screen (viewed Mar. 3, 1998).
Latest issue consulted: Vol. 16 issue 3 (May 2000).
Genre Electronic journals.
Periodicals.
Subject Differential equations, Partial -- Numerical solutions -- Periodicals.
Other Author Wiley InterScience (Online service)
Other Title Numerical methods for partial differential equations 0749-159X
Other Title Numer. methods partial differ. equ. (Online)
Numerical methods for partial differential equations